| Model Number |
1804300-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the 99% stenosed obtuse marginal artery that was both heavily calcified and tortuous.The 3.0x38mm xience skypoint stent system was advanced against resistance, and failed to cross the lesion.Resistance was noted during device removal.There was no reported adverse patient effect and no clinically significant delay in the procedure.A non-abbott stent was used to complete the procedure.No additional information was provided.